MathSciNet Relay Station
MathSciNet bibliographic data
MR972973 60H15 (35R60)
Brzeźniak, Z.; Capiński, M.; Flandoli, F. A convergence result for stochastic partial differential equations. Stochastics 24 (1988), no. 4, 423–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement